MAUDE Adverse Event Report: Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)

Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)
Catalog Number 8065753106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that cutter broke mid of the vitrectomy procedure, piece of metal came off the end of the cutter into back of the eye and surgeon was able to retrieve it and the fragment was removed during the same surgery.The surgery was completed on the same day but replacement details were unknown.There was no impact to the patient.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION Surgical Procedure Pack
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50206986
Report Number1644019-2026-04256
Device Sequence Number17529319
Product Code LRO
UDI-Device Identifier00380657531066
UDI-Public(01)00380657531066(17)280331(11)260403(10)1818DF
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753106
Device Lot Number1818DF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown